Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonunimodality of graded Gorenstein Artin algebras


Authors: Mats Boij and Dan Laksov
Journal: Proc. Amer. Math. Soc. 120 (1994), 1083-1092
MSC: Primary 13D40; Secondary 13E10, 13H10
DOI: https://doi.org/10.1090/S0002-9939-1994-1227512-2
MathSciNet review: 1227512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit expression for the Hilbert function of a large class of graded Gorenstein Artin algebras and give a criterion for this function to be unimodal. As a result we obtain an abundance of graded Gorenstein Artin algebras with nonunimodal Hilbert function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D40, 13E10, 13H10

Retrieve articles in all journals with MSC: 13D40, 13E10, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1227512-2
Keywords: Artin algebra, Gorenstein algebra, Hilbert function, compressed algebra, unimodal
Article copyright: © Copyright 1994 American Mathematical Society